Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the zeros of polynomials over division rings


Authors: B. Gordon and T. S. Motzkin
Journal: Trans. Amer. Math. Soc. 116 (1965), 218-226
MSC: Primary 12.10; Secondary 16.46
DOI: https://doi.org/10.1090/S0002-9947-1965-0195853-2
MathSciNet review: 0195853
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. N. Herstein, Conjugates in division rings, Proc. Amer. Math. Soc. 7 (1956), 1021-1022. MR 0082483 (18:557d)
  • [2] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [3] A. R. Richardson, Equations over a division algebra, Messenger of Mathematics 57 (1927), 1-6.
  • [4] H. Rohrbach, Review of paper [3], Jahrbuch über die Fortschritte der Mathematik 53 (1927), 122.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.10, 16.46

Retrieve articles in all journals with MSC: 12.10, 16.46


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0195853-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society